new acne

Rabbit91476

Active Member
was on 50mg e3.5 days for 3 months. on 62mg e 3.5 sq for 7 weeks. feel great. switched to 62mg im 3.5 days ago noticed acne/zits what ever we call it these day. is this a quincidece. don't think that I feel any better. only other difference is slight increase in carbs.
 

madman

Super Moderator
was on 50mg e3.5 days for 3 months. on 62mg e 3.5 sq for 7 weeks. feel great. switched to 62mg im 3.5 days ago noticed acne/zits what ever we call it these day. is this a quincidece. don't think that I feel any better. only other difference is slight increase in carbs.


Increasing ones T dose 24 mg/week overall is a big jump.....100mg/week (50 mg every 3.5 days)----->124 mg/week (62 mg every 3.5 days).

Your TT/FT levels will be higher now.....could definitely cause acne in the genetically prone!

Have you had new labs done yet and where do your TT/FT and E2 levels sit?
 

Rabbit91476

Active Member
acne happed after switching to im 3 days ago that's what I was mainly curious about
labs wont be till end of September. I have other real sides so im not overly concered to pull labs early.

I had typical puberty zits as a kid. nothing escessive
 

madman

Super Moderator
acne happed after switching to im 3 days ago that's what I was mainly curious about
labs wont be till end of September. I have other real sides so im not overly concered to pull labs early.

I had typical puberty zits as a kid. nothing escessive



Could be spike in TT/FT/E2 from switching but even than acne takes time to show up in many cases as clogged skin follicles from increased sebum production/inflammation would not happen immediately.

Would seem more sensible from your previous increase in T seven weeks ago that acne is rearing its head now.....as you know that when one increases T.....levels will be in flux during the weeks following until blood levels stabilize at 6 weeks.
 

Online statistics

Members online
5
Guests online
5
Total visitors
10

Latest posts

Top